# SDR SWAA098071

- Difficulty date: December 23, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 6,417 hours, 3,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS COVER BROKEN AT ROW 12.  REMOVED AND REPLACED COVER PER MM.
